I've been taking SSRI's (Sertraline - started on 50mg per day, built up to 150mg per day) for about 7-8 months now due to Anxiety and Depression, and have definitely seen a reduction in my sex drive.
I'm 35, gay, single and definintely feel the urge to masturbate a lot less than before. In fact I can sometimes go for a few weeks then realise I haven't done it in a while. It is also slightly harder (I feel such irony writing that word) to get and maintain an erection when masturbating. However, when having sex with another guy I tend to stay hard. For both masturbating and sex, since I started taking SSRI's, I last for a lot longer (I mean a lot, lot longer) before orgasm, which during sex could be considered a bonus.
I have a vibrator already which is of some use and have just ordered a vibrating butt plug and a beaded anal vibrator to see if these help me any.
I spoke to my GP about this and it is a fairly common occurence for men taking SSRI's to have some difficulty getting and maintain an erection, as well as it taking a lot longer to orgasm, and sometimes, just not orgasming at all.
As this is a side-effect of the SSRI's which my GP put me on, I managed to convince them to prescribe me some Sildenafil (chemical name for Viagra), but they will only give you 4 per month. It should also be noted that Sildenafil by itself doesn't make you erect, you do need to be feeling "in the mood" at which point the Sildenafil helps you to get and maintain an erection.
Hopefully it goes without saying that whilst you can buy Sildenafil online, etc, or even Viagra Connect over the counter at a pharmacy, if you are taking any other medication or have any other medical conditions, please discuss with your doctor or pharmacist first, to avoid any possible adverse effects.
Hope that helps. If you have any more questions, then please just ask and I'll do my best to answer. Will try to remember to log on here a couple of times a week.